[Home ] [Archive]    
:: Volume 7, Issue 1 (9-2010) ::
JSRI 2010, 7(1): 73-87 Back to browse issues page
Estimation of Lower Bounded Scale Parameter of Rescaled F-distribution under Entropy Loss Function
N. Nematollahi *1, M. Naser Esfahani
1- , Nematollahi@atu.ac.ir
Abstract:   (2934 Views)

We consider the problem of estimating the scale parameter &beta of a rescaled F-distribution when &beta has a lower bounded constraint of the form &beta&gea, under the entropy loss function. An admissible minimax estimator of the scale parameter &beta, which is the pointwise limit of a sequence of Bayes estimators, is given. Also in the class of truncated linear estimators, the admissible estimators and the only minimax estimator of &beta are obtained.

Keywords: Admissibility, entropy loss function, F-distribution, minimax estimation, restricted parameter space
Full-Text [PDF 187 kb]   (1235 Downloads)    
Type of Study: Research | Subject: General
Received: 2016/01/10 | Accepted: 2016/01/10 | Published: 2016/01/10
Send email to the article author

Add your comments about this article
Your username or Email:

CAPTCHA



XML   Persian Abstract   Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Nematollahi N, Naser Esfahani M. Estimation of Lower Bounded Scale Parameter of Rescaled F-distribution under Entropy Loss Function. JSRI. 2010; 7 (1) :73-87
URL: http://jsri.srtc.ac.ir/article-1-99-en.html


Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.
Volume 7, Issue 1 (9-2010) Back to browse issues page
مجله‌ی پژوهش‌های آماری ایران Journal of Statistical Research of Iran JSRI
Persian site map - English site map - Created in 0.04 seconds with 29 queries by YEKTAWEB 4447